# SDR AALA20030840

- Difficulty date: August 6, 2003
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, SMOKE IN CABIN AFTER APU START.  AIRCRAFT LANDED WITHOUT INCIDENT.  APU SHUTDOWN AND SMOKE DISSIPATED.  INCIDENT APPEARS TO BE CAUSED BY RESIDUAL HYD FLUID LEFT FROM A PREVIOUS REPAIR. REPLACED COALESCER BAGS ON LT AND RT WATER SEPARATORS.  CLEANED APU INELT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
